# SDR CALA2022090502265

- Difficulty date: September 3, 2022
- Submitted: September 5, 2022
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A300*
- Aircraft serial: 1569
- Aircraft time: 59,955 hours, 25,976 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: D5311851000
- Condition: Cracked
- Location: Windshield L&R
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDT INSP FOUND CRACK ON CONTINUITY FTG LH/RH. AS NOTED ON LTPR NR# 5001168209-0010. WINDSHIELD FRAME LH & RH CONTINUITY FITTINGS CRACKS WAS REPLACED IAW EO-A32F-53-13777-00-FINAL COVERED BY UAL EC/RA#5311-02867 REPAIR IS PERMANENT CATEGORY A WITHOUT ANY ADDITIONAL INSPECTION REQUIREMENTS. WORK ACCOMP BY 5H0356 & INSPECTED BY 5T1218.
